Menu
Cart 0
Maxigesic Tablets Economy Pack 100

Maxigesic Tablets Economy Pack 100

  • $2900 $29.00


Maxigesic Tablets 100s

Maxigesic for double action relief of pain and reduction of fever and inflammation.

Maxigesic is a new innovation combining Ibuprofen and Paracetamol for a result greater than the sum of their parts.

Maxigesic Film Coated tablets combine Ibuprofen and Paracetamol (Acetaminophen) for the relief of pain, headaches, fever and inflammatory conditions.

Codeine Free Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with:

  • Headache
  • Migraine
  • Tension Headache
  • Toothache
  • Arthritis
  • Rheumatic Pain
  • Dental Procedures
  • Tennis Elbow
  • Period Pain
  • Backache
  • Muscular Pain
  • Joint Pain
  • Sore Throat

Maxigesic Directions [Adults & Children over 12 years of age]: Take 1 - 2 Maxigesic tablets with a large glass of water with food. Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period. Maxigesic is not recommended for children under 12 years of age.

Maxigesic Presentation: Each pack contains 100 Film Coated Tablets

Maxigesic Precautions: Do not take this medicine for more than a few days at a time without consulting your doctor.

Unless your doctor has told you to, do NOT take Maxigesic:

  • With other medicines you are taking regularly.
  • With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
  • If you have asthma.
  • If you are pregnant.
  • If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.

Maxigesic Ingredients:

  • Paracetamol - 500mg
  • Ibuprofen - 150mg
  • Also contains Maize starch


We Also Recommend